# SDR 2003UALA00705

- Difficulty date: September 19, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 28,969 hours, 5,588 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EEL LIGHT RIGHT SIDE AT FLOOR INOP.  REPLACED LIGHT ASSEMBLY.
